Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 4, Issue 4, 514-590
Articles: 1 - 8 XML export
A Numerical Approach Of A Family Of Smoluchowskis Equations By Use Of Adomian Decomposition Method
Author(s): M. R. Yaghouti, M. Malzoumati, H. Deilami
Pages: 514-522
Counterexamples In Analysis
Author(s): S. Alireza Jalili, N. Kh. Tohidi
Pages: 523-526
The Block Aor Iterative Methods For Solving Fuzzy Linear Systems
Author(s): H. Saberi Najafi, S.a. Edalatpanah
Pages: 527-535
Ranking Decision Making Units By Compromise Programming
Author(s): M. Darehmiraki, Z. Behdani
Pages: 536-541
Quasilinearization And Numerical Solution Of Nonlinear Volterra Integro-differential Equations
Author(s): M. N. Rasoulizadeh
Pages: 542-553
Cellular Automata Approach In Optimum Shape Of Concrete Arches Under Dynamic Loads
Author(s): Afsaneh Banitalebi Dehkordi, Kaveh Kumarci
Pages: 554-569
Investigation Of The Effect Of Earthquake On Concrete Minaret Under Static Loads Using Genetic Programing
Author(s): Kaveh Kumarci, Afsaneh Banitalebi Dehkordi
Pages: 570-584
A Unique Common Fixed Point Theorem For Three Mappings In G Cone Metric Spaces
Author(s): K.p.r. Rao, K. Bhanu Lakshmi And V.c.c. Raju
Pages: 585-590

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more